Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

I have completely lost erection. Had TB and jaundice

I m 27year old man and weight is 51kg.i have completely lost erection.earlier i have suffered tuberculosis and jaundice
Asked On : Sun, 16 Jan 2011
Answers:  2 Views:  221
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Endocrinologist 's  Response
When you have lost erection at the age of 27, we should first find whether it is pychogenic or organic cause. Having a prior history of tuberculosis and jaundice, organic problem is more likely. You need to have a complete evaluation and then treatment accordingly.
Answered: Sun, 16 Jan 2011
I find this answer helpful
Urologist Dr. Pramod B Ramamurthy's  Response
When you are sleeping do you get normal penile erections especially in the early mornings? If not, you need to be examined by a urologist and if an organic cause is suspected you require a few tests like Doppler scan of penis.
How is your libido (sexual urge)? Is it decreased? Even it needs evaluation to see if it is psychogenic or hormonal imbalance.
Answered: Mon, 17 Jan 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor